# SDR DALA2019110706458

- Difficulty date: November 6, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 52,873 hours, 26,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 582759-14AD SECTION I ISSUED FOR CRACK INDICATIONS FOUND DURING WORKCARD 5311-01171-04 INSPECTION OF FR35-36 PRESSURE PANEL. FOLLOW ON ACTION REQUIRED. MONITOR,ERA 582759-14AD SECTION I ISSUED FOR CRACK STATUS: OPEN DEFRL AUTHORITY AMM: TRM/SRM: AA: ER TOPP: REFERENCE 00-582759 PAGE DEF CHECK TASK CITEXT: AMI: INSP#: SERIAL#: PROC/AMI/AMDS#: DEF TASK STEPS: INSP TIME STANDARD HOURS CYCLES DAYS CHECK BY DATE INITIAL REPETITIVE 62500 HOURS 31200 CYCLES. LOG ENTRY REMAINS OPEN.
